MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that pericardial effusion and cardiac tamponade occurred.A left atrial appendage closure (laac) procedure was being performed.Prior to the procedure a pericardial effusion was noted on imaging.A watchman fxd curve access system (was) and a 24mm watchman flx pro laa closure and delivery system (wds) were initially selected for use.The was with versacross was posterior for the first transeptal puncture (tsp) and the physician had difficulty getting the sheath across.Another tsp was completed and the wire was put into the appendage and then exchanged for a pigtail catheter.Attempted the 24mm wds, but it was too distally pinched, so it was exchanged for a 20mm wds.The 20mm watchman flx pro was successfully implanted.The pericardial effusion increased in size at the end of the case and the patient blood pressure dropped.A pericardiocentesis was performed and 550cc of bright red blood was drained.The patient was given one bag of blood.The drain was left in place and the patient was sent to the intensive care unit (icu) for observation.The drain has since been removed.The patient was reported as stable and was pending discharge.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50602453
Report Number2124215-2026-47205
Device Sequence Number18793049
Product Code NGV
UDI-Device Identifier00191506004583
UDI-Public(01)00191506004583(17)290601(10)39476952
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60200
Device Catalogue NumberM635WU60200
Device Lot Number0039476952
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured06/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexFemale
Patient Weight136 LB